VOL. 20 · NO. 2 | December 1996
 
VIEW ALL ABSTRACTS +
Front Matter
Tsukuba J. Math. 20 (2), (December 1996)
No abstract available
Articles
Youcheng Zhou
Tsukuba J. Math. 20 (2), 257-262, (December 1996) DOI: 10.21099/tkbjm/1496163080
Takahisa Kimura, Naoyuki Koike, Hwa Hon Song Song
Tsukuba J. Math. 20 (2), 263-280, (December 1996) DOI: 10.21099/tkbjm/1496163081
Tran Van An, Nguyen To Nhu, Nguyen Nhuy
Tsukuba J. Math. 20 (2), 281-289, (December 1996) DOI: 10.21099/tkbjm/1496163082
Angel Tamariz-Mascarua
Tsukuba J. Math. 20 (2), 291-319, (December 1996) DOI: 10.21099/tkbjm/1496163083
J.C. Gonzalez-Davila, M.C. Gonzalez-Davila, L. Vanhecke
Tsukuba J. Math. 20 (2), 321-347, (December 1996) DOI: 10.21099/tkbjm/1496163084
Hyang Sook Kim, Ryoichi Takagi
Tsukuba J. Math. 20 (2), 349-356, (December 1996) DOI: 10.21099/tkbjm/1496163085
No abstract available
S. Mardesic, N. Uglesic
Tsukuba J. Math. 20 (2), 357-363, (December 1996) DOI: 10.21099/tkbjm/1496163086
Kokio Shirai
Tsukuba J. Math. 20 (2), 365-378, (December 1996) DOI: 10.21099/tkbjm/1496163087
No abstract available
In Ho Jeon, Jin Chun Kim, Woo Young Lee
Tsukuba J. Math. 20 (2), 379-385, (December 1996) DOI: 10.21099/tkbjm/1496163088
Hajime Urakawa
Tsukuba J. Math. 20 (2), 387-397, (December 1996) DOI: 10.21099/tkbjm/1496163089
Daisuke Tambara
Tsukuba J. Math. 20 (2), 399-411, (December 1996) DOI: 10.21099/tkbjm/1496163090
No abstract available
Katsumi Akahori
Tsukuba J. Math. 20 (2), 413-424, (December 1996) DOI: 10.21099/tkbjm/1496163091
Fumiko Ohtsuka
Tsukuba J. Math. 20 (2), 425-433, (December 1996) DOI: 10.21099/tkbjm/1496163092
No abstract available
Angel Ferrandez, Pascual Lucas, Miguel A. Merono
Tsukuba J. Math. 20 (2), 435-456, (December 1996) DOI: 10.21099/tkbjm/1496163093
P. Draxler, la Pena J.A. de
Tsukuba J. Math. 20 (2), 457-469, (December 1996) DOI: 10.21099/tkbjm/1496163094
No abstract available
Kazuhiro Kawamura
Tsukuba J. Math. 20 (2), 471-478, (December 1996) DOI: 10.21099/tkbjm/1496163095
Hiroshi Hosokawa
Tsukuba J. Math. 20 (2), 479-486, (December 1996) DOI: 10.21099/tkbjm/1496163096
KEYWORDS: continuum, hyperspace, order arc, Whitney map, arcwise connectedness, indecomposable continuum, decomposable continuum, 54B20, 54C05
Edgar E. Enochs, Overtoun M.G. Jenda, Jinzhong Xu
Tsukuba J. Math. 20 (2), 487-503, (December 1996) DOI: 10.21099/tkbjm/1496163097
Christos Baikoussis, David E. Blair
Tsukuba J. Math. 20 (2), 505-515, (December 1996) DOI: 10.21099/tkbjm/1496163098
Takuji Sato
Tsukuba J. Math. 20 (2), 517-524, (December 1996) DOI: 10.21099/tkbjm/1496163099
No abstract available
Kenichi Yamauchi
Tsukuba J. Math. 20 (2), 525-527, (December 1996) DOI: 10.21099/tkbjm/1496163100
No abstract available
Back to Top